# SDR QMLA2013073013108

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N222MN
- Make and model: Bell 222U
- Aircraft serial: 47534
- Aircraft time: 7,078 hours
- Engine: Lyc LTS101*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Frayed
- Location: Engine Deck
- Part time: 7,078 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HIGH OIL TEMP WITH CONTINOUS RISING ON NR 1 ENGINE.  MADE A PRECAUTIONARY LANDING.  ON APPROACH NOTICED THE OIL PRESSURE WAS ALSO HIGH ON NR 1 ENGINE.   TROUBLESHOT & FOUND MOISTURE (OIL AND WATER) IN THE MAIN ENGINE ELECTRICAL DISCONNECT CONNECTOR AT THE FWD FIREWALL AND ALSO FOUND A WIRE AT THE BACK OF THE OIL PRESSURE TRANSMITTER FRAYED.  CLEANED CONNECTOR AND REPAIRED FRAYED WIRE, PERFORMED A GROUND RUN AND CHECK FLIGHT WITH NO FURTHER HIGH PRESSURE OR TEMP INDICATIONS.  RELEASED THE ACFT FOR RETURN TO SERVICE.
